# SDR AALA202303292346

- Difficulty date: March 26, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N164NN
- Make and model: Airbus A320*
- Aircraft serial: 6909
- Aircraft time: 20,630 hours, 7,967 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 830A000001
- Part serial: 0830D00LI216383
- Condition: Fault Message
- Location: Zone 500 - Lh Wi
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED, FLIGHT CONTROL SLATS FAULT ON APPROACH QRH PROCEDURE ACCOMPLISHED LANDED SLATS 0 FLAPS 3 DIRECT LAW. THE AIRCRAFT LANDED SAFELY AT LAS WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED LEFT WING #4 SLAT ACTUATOR (6039CM) PER AMM 27-84-49 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
